Vol. 10, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Value-distribution of quartic Hecke $L$-functions

Peng Gao and Liangyi Zhao

Vol. 10 (2021), No. 3, 167–181
Abstract

Set K = (i) and suppose that c [i] is a square-free algebraic integer with c 1(mod16). Let L(s,χc) denote the Hecke L-function associated with the quartic residue character modulo c. For σ > 1 2, we prove an asymptotic distribution function Fσ for the values of the logarithm of

Lc(s) = L(s,χc)L(s,χ̄c)

as c varies. Moreover, the characteristic function of Fσ is expressed explicitly as a product over the prime ideals of [i].

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/moscow

We have not been able to recognize your IP address 54.227.97.219 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
value-distribution, logarithm of $L$-functions, quartic characters
Mathematical Subject Classification
Primary: 11M41, 11R42
Milestones
Received: 26 August 2020
Revised: 23 May 2021
Accepted: 7 June 2021
Published: 13 September 2021
Authors
Peng Gao
School of Mathematical Sciences
Beihang University
Beijing
China
Liangyi Zhao
School of Mathematics and Statistics
University of New South Wales
Sydney
Australia